# SDR MASA2011031202136

- Difficulty date: March 10, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 14,983 hours, 12,136 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Broken
- Location: Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE COVER RT EXIT ROW 15 BROKE.  MX RE-SECURED WITH VELCRO.
